# SDR SWAA001727

- Difficulty date: September 13, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 41,256 hours, 29,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BAC1505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD T-CHORD CRACKED AT LBL 5, WL 184.  REPAIRED T-CHORD PER TR T1-253-022.
